# SDR CA090715005

- Difficulty date: June 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,727 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164548540
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RATCHETY ARM ON THROTTLE BETWEEN 0 AND 30 PERCENT, REPLACED FCU.
